# SDR DALA2021051802782

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 68,128 hours, 25,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 2L DOOR EMERGENCY EXIT COVER IS BROKEN. CORRECTIVE ACTION: RE-SECURED L2 DOOR EMERGENCY LIGHT COVER OPS NML IAW B757 AMM 33-51. (7322507)
